MathSciNet Relay Station
MathSciNet bibliographic data
MR417128 12A65
Kisilevsky, H. Number fields with class number congruent to $4$ ${\rm mod}$ $8$ and Hilbert's theorem $94$. J. Number Theory 8 (1976), no. 3, 271–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement